MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL G2; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL G2; TOTAL KNEE REPLACEMENT SYSTEM
Catalog Number RCR-010-0800
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pouch labeled "8mm medial poly insert" and containing the 8mm medial poly insert was contained in the box labeled "lateral b poly insert kit".The correct poly inserts were provided for surgery.Surgery was completed successfully.Review of the device history record indicates that the device was manufactured to specification.Label retains indicate that the correct poly insert pouch and box labels were present.It appears that the labels were applied to the wrong boxes.
 
Event or Problem Description
The pouch labeled "8mm medial poly insert" and containing the 8mm medial poly insert was contained in the box labeled "lateral b poly insert kit".The correct poly inserts were provided for surgery.Surgery was completed successfully.

Brand Name
ITOTAL G2
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key6572836
Report Number3004153240-2017-00109
Device Sequence Number13592579
Product Code JWH
UDI-Device IdentifierM572RCR0100800031
UDI-Public+M572RCR0100800031
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K161366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2017
Device Catalogue NumberRCR-010-0800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2017
Initial Report FDA Received Date05/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR